# SDR USAASB96060

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 16,554 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 0731 - PIT - WINDSHIELD CRACKED WHILE CLIMBING THROUGH FL 205.  AIRCRAFT DIVERETED TO PIT.  MAINTENANCE REPLACED CAPTAINS WINDSHIELD.  (M)
